Couldn't find what you looking for?

TRY OUR SEARCH!

Hello people. I took a Plan B pill on the 12/03/2011, after having sex with my boyfriend, out of paranoia that I could get pregnant even if it was protected. My period came heavy and red and brilliant in the 17/03. After that, my second period came in the 14/04, exactly 28 days after the first one, but that's strange because my period is really irregular and I was used to get one period in 40 days or so. I thought my period was regulated after that, and we had sex again, I believe, in 23/04, with a condom, he didn't ejaculate and I believe the condom didn't broke. If my period follows the 28-day cycle, which I believe it won't, I should get it today, but I have a feeling I won't.

I've been experiencing different PMS symptoms... My breasts aren't so sensitive, which they usually are, but I've been constipated and bloated, burping and gassing and all (TMI, sorry). I've, too, been experiencing heavy and constant ovarian pain, and often, pained legs and kidneys (normal for me). Lotsa acne, very emotional. Occasional uterine cramps, but not so frequent as they used to be. Became really emotion two or three days ago, crying over a bee sting even. But still, no period. =/

Can I be pregnant? I hope not, I'm 17... =/ I'm really paranoid, too, sorry. I've been nervous lately. My period was irregular, it "got regular" once because of the pill and now can it get back to being irregular? I asked a friend and he said the pill is hormone-heavy, but it's effects would go away sometime, so my period could be even more irregular now.

Thanks, everyone. And sorry for the trouble.

Loading...

OP again, if it helps, I'm currently 5,4ft and 101 pounds, a bit underweight, and I've been losing weight lately. =/ I've been experiencing lack of vaginal discharge and stabbing pain in the ovaries, it's worrying me.

Sorry for the double post.
Reply

Loading...